# SDR C7WA200400084

- Difficulty date: November 2, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N24343
- Make and model: Boeing 737231
- Aircraft serial: 21630
- Engine: Pwa JT8D219
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR FAILED TO EXTEND NORMALLY.  RED NOSE GEAR UNSAFE LIGHT ON MANUALLY LOWERED NOSE LANDING GEAR IAW AOM.  INSPECTED NOSE GEAR ACTUATOR, LOCKING ACTUATOR AND LINKAGE NO DAMAGE NOTED.  LUBRICATED NOSE GEAR TRUNIONS, ACTUATOR AND DRAGBRACE AS NEEDED.  PERFORMED EXTENSION AND RETRACTION CHECK OF NOSE LANDING GEAR INCLUDING EMERGENCY EXTENSION IAW MM.  OPERATIONAL CHECKS GOOD.
